# SDR AALA202207127008

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 66,419 hours, 25,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SERVICE CHECK FOUND MID RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY FAULT. REPLACED MID RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY AND ACCOMPLISHED A A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
